Alert archive / New York / Frost Advisories in 2007
Frost Advisory 8, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Sep 23, 2007, 4:21 AM EDT for Allegany County, Cattaraugus County, New York. It took effect at Sep 24, 2007, 4:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2007, 4:21 AM EDT (08:21 UTC)
- In effect from
- Sep 24, 2007, 4:00 AM EDT
- Expired
- Sep 24, 2007, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 230821 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 421 AM EDT SUN SEP 23 2007 ...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE WESTERN SOUTHERN TIER... .HIGH PRESSURE CENTERED NEAR LAKE ERIE WILL SLOWLY DRIFT TO THE EAST THIS AFTERNOON AND TONIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS TONIGHT WHICH WILL SET THE STAGE FOR IDEAL RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE VALLEYS TOWARDS MONDAY MORNING. NYZ020-021-231630- /O.NEW.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 421 AM EDT SUN SEP 23 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FAIRLY WIDESPREAD FROST WILL FORM AS A RESULT...PARTICULARLY IN THE VALLEYS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ RSH
5 follow-up statements
000 WWUS71 KBUF 231643 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1243 PM EDT SUN SEP 23 2007 ...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE WESTERN SOUTHERN TIER... .HIGH PRESSURE CENTERED NEAR LAKE ERIE WILL SLOWLY DRIFT TO THE EAST THIS AFTERNOON AND TONIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS TONIGHT WHICH WILL SET THE STAGE FOR IDEAL RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE VALLEYS TOWARDS MONDAY MORNING. NYZ020-021-240045- /O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 1243 PM EDT SUN SEP 23 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FAIRLY WIDESPREAD FROST WILL FORM AS A RESULT...PARTICULARLY IN THE VALLEYS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
000 WWUS71 KBUF 231933 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EDT SUN SEP 23 2007 ...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE WESTERN SOUTHERN TIER... .HIGH PRESSURE CENTERED OVER WESTERN NEW YORK WILL SLOWLY DRIFT TO THE OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS. THIS WILL SET THE STAGE FOR IDEAL RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE VALLEYS TOWARD MORNING. NYZ020-021-240345- /O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 333 PM EDT SUN SEP 23 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FROST WILL FORM AS A RESULT...PARTICULARLY IN THE VALLEYS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
000 WWUS71 KBUF 240212 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1012 PM EDT SUN SEP 23 2007 ...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE WESTERN SOUTHERN TIER... .HIGH PRESSURE CENTERED OVER WESTERN NEW YORK WILL SLOWLY DRIFT TO THE OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS. THIS WILL SET THE STAGE FOR IDEAL RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE VALLEYS TOWARD MORNING. NYZ020-021-241200- /O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 1012 PM EDT SUN SEP 23 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FROST WILL FORM AS A RESULT...PARTICULARLY IN THE VALLEYS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 240900 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT MON SEP 24 2007 ...AREAS OF FROST EARLY THIS MORNING ACROSS PORTIONS OF THE WESTERN SOUTHERN TIER... .HIGH PRESSURE CENTERED OVER NEW YORK AND PENNSYLVANIA IS PROMOTING CLEAR SKIES AND NEARLY CALM WINDS EARLY THIS MORNING. THIS IS ALLOWING FOR AREAS OF FROST. NYZ020-021-241200- /O.CON.KBUF.FR.Y.0008.000000T0000Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 500 AM EDT MON SEP 24 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING HAVE ALLOWED TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. SOME FROST HAS FORMED AS A RESULT...PARTICULARLY IN THE VALLEYS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ RSH
000 WWUS71 KBUF 241201 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 801 AM EDT MON SEP 24 2007 NYZ020-021-241315- /O.EXP.KBUF.FR.Y.0008.000000T0000Z-070924T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 801 AM EDT MON SEP 24 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. TEMPERATURES WILL QUICKLY RISE INTO THE 40S EARLY THIS MORNING ACROSS THE CATTARAUGUS AND ALLEGANY COUNTIES...ENDING THE RISK OF FROST. $$ ZAFF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Sep 23, 3:25 AM EDT, 56 minutes earlier.
Area forecast discussion, Sep 23, 3:25 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 325 AM EDT SUN SEP 23 2007 .SYNOPSIS... BEAUTIFUL EARLY FALL WEATHER WILL CONTINUE TO BE FOUND ACROSS OUR REGION TODAY AND MONDAY...THEN NEAR RECORD HEAT WILL BE POSSIBLE TUESDAY BEFORE CONDITIONS DETERIORATE. IN FACT...OUR EXTREMELY DRY CONDITIONS MAY BE EASED SOMEWHAT BY A COUPLE DAYS OF SHOWERY WEATHER DURING THE MID AND LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AUTUMN OFFICIALLY BEGINS TODAY AT 5:51AM EDT AND OUR WEATHER COULD NOT BE ANY NICER BEAUTIFUL SUN FILLED SKIES WILL DRENCH ALL OF WESTERN AND NORTH CENTRAL NEW YORK TODAY AS SFC HIGH PRESSURE CENTERED OVER LAKE ERIE WILL SLOWLY DRIFT ACROSS OUR FORECAST AREA DURING THE COURSE OF THE DAY. UPSTREAM UA SOUNDINGS FROM LAST EVENING (KAPX/KDTX) SHOW A VERY DRY AIRMASS SETTLING ACROSS OUR REGION FOR TODAY. THIS CAN BE CONFIRMED BY AT DRY WV IMAGERY AND A CLOUD FREE IR LOOP. THERE ARE SOME SPOTTY LOW CLOUDS OVER PARTS OF THE WRN SRN TIER ON THE 11-3.9U IMAGERY...BUT THAT IS TO BE EXPECTED THIS MORNING GIVEN THE IDEAL RADIATIONAL COOLING THAT IS IN PLACE. THE WEALTH OF SUNSHINE WILL BE ACCOMPANIED BY MORE COMFORTABLE CONDITIONS AS WELL. TEMPERATURES WILL BE SOME 5 TO 10 DEGREES COOLER TODAY THAN THOSE FROM YESTERDAY WITH DEW POINTS NOTICEABLY LOWER. I SHOULD POINT OUT THOUGH THAT I WILL BE AIMING A COUPLE DEGREES HIGHER THAN GUIDANCE (MAV) ON TODAYS MAX TEMPS...GIVEN THE FULL SUN AND VERY DRY SFC CONDITIONS. NEVERTHELESS...TODAY WILL BE A GORGEOUS DAY TO BE OUTDOORS. TONIGHT THE HIGH PRESSURE WILL SETTLE TO OUR SOUTHEAST WHILE A COOL DRY AIRMASS WILL REMAIN IN PLACE. ANOTHER NIGHT OF IDEAL RADIATIONAL COOLING WILL SEND TEMPERATURES DOWN INTO THE 40S IN MOST LOCATIONS...WITH SOME MID AND UPPER 30S IN THE VALLEYS OF THE SRN TIER WHERE A FROST ADVISORY WILL BE HOISTED FOR CATTARAGUS AND ALLEGANY COUNTIES. AS IS TYPICAL FOR THIS TIME OF YEAR...THERE WILL ALSO BE SOME PATCHES OF DENSE FOG IN MANY OF THE RIVER VALLEYS. && .SHORT TERM /MONDAY THROUGH TUESDAY/... AS HIGH PRESSURE EASES ITS WAY TO THE MIDDLE ATLANTIC COAST ON MONDAY...A WARM RETURN FLOW FROM THE OHIO VALLEY WILL ONCE AGAIN RAISE OUR H85 TEMPS INTO THE MID TEENS. THIS WILL TRANSLATE INTO MAX TEMPS IN THE 80S FOR ALL BUT THE EASTERN LAKE ONTARIO REGION FOR MONDAY. FULL SUNSHINE AND A PARCHED GROUND MAY EVEN ALLOW SOME SITES TO SNEAK INTO THE MID 80S. A STRENEGTHENING SOUTHWESTERLY RETURN FLOW AROUND THE EXITING HIGH PRESSURE SYSTEM WILL KEEP MONDAY NIGHT TEMPERATURES SOME 5 TO 10 DEGREES HIGHER THAN THOSE FROM THE PREVIOUS NIGHT...BUT IT WILL REMAIN MAINLY CLEAR AND COMFORTABLE. BY TUESDAY...AN UPPER LEVEL RIDGE OVER OUR REGION WILL START TO FLATTEN AND AT THE SAME TIME WILL BE PUMPING UNSEASONABLY WARM AIR ACROSS THE AREA. H85 TEMPS OF ABOUT +18C ARE ANTICIPATED...WHICH WHEN COMBINED WITH PARTLY SUNNY SKIES AND A DRY SFC WILL EQUAL NEAR RECORD MAX TEMPS. THE NEARLY 100 YEAR OLD RECORD HIGH OF 82 (FROM 1908) COULD EASILY BE BROKEN...WHILE RECORD HIGHS OF 90 IN ROC AND 85 IN ART LOOK A LITTLE SAFER. NEVERTHELESS...TUESDAY WILL MOST CERTAINLY BE A VERY WARM DAY WITH TEMPS AVERAGING SOME 15 TO 20 DEGREES ABOVE NORMAL. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... TUESDAY NIGHT INTO WEDNESDAY, A COLD FRONT WILL VERY SLOWLY SETTLE SE ACROSS THE LOWER GREAT LAKES AND EVENTUALLY OUR AREA. GUIDANCE CONTINUES TO SLOW DOWN THE SPEED OF THE FRONT...WHICH IS NOW FORECAST BY THE GFS TO STALL OVER OR JUST SOUTH OF OUR REGION FOR WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A MORE PROLONGED PERIOD OF SHOWERY WEATHER... WHICH SHOULD BE WELCOMED GIVEN THE EXTREMELY DRY CONDITIONS. IT WILL ALSO MEAN HIGHER TEMPS FOR WEDNESDAY. FRIDAY SHLD START OUT PTLY SUNNY AS SFC RIDGE TO OUR WEST BUILDS SLOWLY EAST. WILL KEEP FCST DRY FOR NOW BUT KEEP MORE CLOUDS IN LONGER NORTH COUNTRY DUE TO MID LVL SHORT WAVE DROPPING SE ACROSS SOUTHERN ONTARIO ARND BIG UPPER LOW OVR HUDSON BAY. SATRUDAY,SFC RIDGE BUILDS EAST OVER THE AREA WITH SUNNY SKIES AND TEMPS BETWEEN 65 AND 70, CLOSER TO NORMAL FOR LATE SEPT BUT STILL SLIGHTLY ABV. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... WITH THE EXCEPTION OF SOME VALLEY FOG ACROSS PARTS OF THE SOUTHERN TIER THIS MORNING...HIGH PRESSURE DRIFTING EAST FROM THE CENTRAL LAKES WILL PROVIDE CLEAR SKIES AND VFR CONDITIONS TO THE AREA THROUGH THE TAF PERIOD. AS THE HIGH SLOWLY DRIFTS EAST TO THE ATLANTIC COAST MONDAY AND OFF THE COAST MONDAY NIGHT AND TUESDAY...VFR CONDITIONS WILL CONTINUE TO DOMINATE ACROSS THE MAJORITY OF WESTERN NEW YORK...WITH THE EXCEPTION OF THE TYPICAL VALLEY FOG IN THE SOUTHERN TIER JUST ABOUT EVERY LATE NIGHT/EARLY MORNING. THE NEXT CHANCE OF MORE WIDESPREAD AVIATION RESTRICTIONS IS NOT EXPECTED TO ARRIVE UNTIL LATER TUESDAY NIGHT...WHEN A COLD FRONT IS EXPECTED TO SAG TOWARDS THE REGION FROM THE UPPER LAKES AND BRING A THREAT OF SHOWERS AND THUNDERSTORMS. THIS FEATURE IS EXPECTED TO SLOWLY DRIFT INTO NEW YORK STATE WEDNESDAY...BEFORE STALLING OUT ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL KEEP A THREAT OF SHOWERS AND THUNDERSTORMS IN PLACE FOR MUCH OF THE MIDWEEK PERIOD. && .MARINE... WHILE MARINE OBSERVATIONS SHOW THAT WEST-NORTHWESTERLY WINDS CONTINUE ON LAKE ONTARIO...THESE ARE GENERALLY RUNNING AROUND 15 KTS...OR A LITTLE LOWER THAN PREVIOUSLY FORECAST. THESE WOULD TRANSLATE ROUGHLY INTO 2 TO 4 FOOT WAVES ALONG THE SOUTHEASTERN SHORE OF THE LAKE...WHICH ARE A LITTLE BELOW SMALL CRAFT ADVISORY CRITERIA. WITH WINDS ONLY EXPECTED TO REMAIN IN THIS SAME RANGE THROUGH 12Z BEFORE DIMINISHING FURTHER DURING THE MORNING...WILL LIKELY BE DROPPING THE REMAINING SCA FOR THE SOUTHEASTERN NEARSHORES OF LAKE ONTARIO WITH THE EARLY MORNING FORECAST ISSUANCE. IN THIS AREA...EXPECT 2 TO 4 FOOT WAVES TO CONTINUE INTO MID MORNING... BEFORE SUBSIDING DURING THE COURSE OF THE LATE MORNING AND AFTERNOON. OTHERWISE...HIGH PRESSURE BUILDING EAST FROM THE CENTRAL GREAT LAKES WILL BRING CLEAR SKIES AND GENERALLY LIGHT WINDS TO THE LOWER LAKES REGION THROUGH MONDAY...RESULTING IN GREAT LATE SEASON BOATING CONDITIONS. THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE LATER TUESDAY NIGHT INTO WEDNESDAY...WHEN A COLD FRONT WILL SAG INTO THE AREA FROM THE NORTHWEST ALONG WITH A THREAT OF SHOWERS AND THUNDERSTORMS. && .HYDROLOGY... WHILE THE REGION DID PICK UP A LITTLE BENEFICIAL RAIN ABOUT A WEEK AGO...MUCH OF WESTERN AND NORTH CENTRAL NEW YORK REMAINS ABNORMALLY DRY. IN FACT...MODERATE TO SEVERE DROUGHT CONDITIONS ARE FOUND FROM THE NIAGARA FRONTIER AND GENESEE VALLEY TO THE EASTERN LAKE ONTARIO REGION. RAINFALL IN THE BUFFALO AREA IS OVER AN INCH BELOW NORMAL FOR THE MONTH OF SEPTEMBER...WHILE ROCHESTER IS ABOUT THREE QUARTERS OF AN INCH BELOW. FOR THE YEAR...BUFFALO IS NEARLY EIGHT INCHES BELOW NORMAL IN RAINFALL WITH ROCHESTER NEARLY FIVE INCHES BELOW NORMAL. THE DRY CONDITIONS WILL ONLY BE EXACERBATED THROUGH THE EARLY PART OF NEXT WEEK AS MORE RAINFREE WEATHER IS ANTICIPATED. MINIMAL RELIEF MAY TAKE PLACE DURING THE MIDDLE OF NEXT WEEK WHEN A SLOW MOVING FRONTAL SYSTEM COULD PRODUCE SOME BADLY NEEDED SHOWERS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...FROST ADVISORY FROM 4 AM TO 8 AM EDT MONDAY FOR NYZ020-021. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...RSH LONG TERM...JJP/RSH AVIATION...JJR MARINE...JJR HYDROLOGY...
Nearby
Frost Advisories in New York, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.